Facebook Pixel
EmpowHER Guest

Withdrawal bleeding during Postinor 2

By Anonymous October 20, 2016 - 3:26pm
Rate This

Okay so I had unprotected sex with my friend Oct 11 and he came inside of me, i took the first pill 2 hours after, and the second 14 hours after the first, i got the withdrawal bleeding this Tuesday and it's sort of heavy, but I've been experiencing some vomiting, and I feel nauseated by the scent of coffee (And I LOVE coffee :/ ) Is it possible I can be pregnant? Should I take a test in 2 weeks to be sure or am I freaking out for nothing?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!